# SDR VNAA0111003

- Difficulty date: November 2, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 15,744 hours, 13,990 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9305453
- Condition: Overheated
- Location: Left
- Part time: 12,939 hours, 13,990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A RED WARNING PANEL INDICATION FOR A NR 2 BATTERY OVERHEAT.  MAINTENANCE CONTROL REQUESTED THAT FLIGHT 4169 TO RETURN TO PIT WHERE MAINTENANCE REPLACED THE NUMBER 2 MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
